- -

On spaces with the property (wa)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On spaces with the property (wa)

Show full item record

Song, Y. (2006). On spaces with the property (wa). Applied General Topology. 7(1):131-138. doi:10.4995/agt.2006.1938.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82970

Files in this item

Item Metadata

Title: On spaces with the property (wa)
Author:
Issued date:
Abstract:
[EN] A space X has the property (wa) (or is a space with the property (wa)) if for every open cover U of X and every dense subspace D of X, there exists a discrete subspace F C D such that St(F, U) = X. In this paper, we ...[+]
Subjects: Property (a) , Property (wa)
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1938
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2006.1938
Thanks:
The author is supported by NSFC Project 10271056.
Type: Artículo

This item appears in the following Collection(s)

Show full item record